MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR DURAGEN SUTURABLE DURAL REGENERATION TEMPLATE 1; N/A

INTEGRA NEUROSCIENCES PR DURAGEN SUTURABLE DURAL REGENERATION TEMPLATE 1; N/A
Model Number DURS1391
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 05/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Duragen suturable dural regeneration (durs1391) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed and found no anomalies.The root cause of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
An adverse event was reported under (b)(6) clinical study ((b)(6)) with the following information: it was reported that a male patient in this study had a cerebrospinal fluid (csf) leak.A replacement of lumbar drain resolved the issue with no further problems.See additional details of the adverse event as follows: device information: cat#/product code# (durs1391).Surgery date: on (b)(6) 2021.Date of discharge: on (b)(6) 2021.Patient diagnosis: brain tumor.Surgical region: supratentorial.Surgical procedure: transphenoidal tumor removal.Adverse event: ae term: cerebrospinal fluid leak.Adverse event onset or start date: on (b)(6) 2021.Did the ae result in an initial or prolonged hospitalization: no.Did the ae require intervention to prevent permanent impairment or damage?: no.Details of intervention: replacement of lumbar drain.Outcome: resolved without sequelae (csf rhinorrhea resolved on (b)(6) 2021 after replacement of lumbar drain.No further issues).Adverse event resolution/end date: on (b)(6) 2021.

Brand Name
DURAGEN SUTURABLE DURAL REGENERATION TEMPLATE 1
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR
MDR Report Key12643961
Report Number1121308-2021-00046
Device Sequence Number13763123
Product Code GXQ
UDI-Device Identifier10381780023494
UDI-Public10381780023494
Combination Product (Y/N)N
PMA/510(K) Number
K043427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberDURS1391
Device Catalogue NumberDURS1391
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2021
Initial Report FDA Received Date10/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight202